中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 31-33 of 33)

Items/Page:    Sort:
关于最大长度序列的稳定性 [期刊论文]
西北大学学报. 自然科学版, 1997-01-01, 卷号: 27, 期号: 4, 页码: 301
吴文玲; 肖国镇
  |  
 
A Numerical Method for Solving Incompressible Viscous Flow Problems [期刊论文]
Journal of Computational Physics, 1997-01-01, 卷号: 135, 期号: 2, 页码: 118 - 125
Alexandre Joel Chorin
  |  
 
On the number of spanning trees and Eulerian tours in iterated line digraphs [期刊论文]
Discrete Applied Mathematics, 1997-01-01, 卷号: 73, 期号: 1, 页码: 59-67
Zhang Huaxiao; Zhang Fuji; Huang Qiongxiang
  |  
 

previous 1 2 3 4

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace